# SDR ASOA05874

- Difficulty date: October 15, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4290 - DURING A GROUND INSPECTION IN ATL, THE FIRST OFFICERS FLASHLIGHT WAS FOUND TO BE DIFFICULT TO OPERATE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
